Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 12-12-2017, 06:43 PM   #1
SacCity36
New Member
SacCity36 has no updates.
 
Member Since: Dec 2017
Location: Fair Oaks
Posts: 3
Default Migraine after wisdom teeth extracted

I stopped taking 10 mg of aderoll cold turkey . I was prescribed it from my doctor . I donít like the way it makes me feel. I told him I was going to stop . He was not the best doctor and didnít say any special way . Itís been 2 weeks. Within these 2 weeks five days ago I got 3 wisdom teeth removed and I was not knocked out and they were not impacted. After I got just ibuprofen. Since all of these things have happened to me. I have a migraine that has not went away on my right side of my head that radiates from weíre my wisdom teeth were taken out . And I have weird pains in my chest . Iím thinking itís the stopping of the aderoll and maybe the dentist hit a nerve and the migraine is from the tooth and also stopping the meds. Any thoughts on this ?

Last edited by FooZe; 12-22-2017 at 01:07 PM.. Reason: no text changes, just moved to new thread
SacCity36 is offline   Reply With Quote

advertisement
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:31 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines